BibTeX record journals/jc/GrimsonK09

download as .bib file

@article{DBLP:journals/jc/GrimsonK09,
  author    = {Rafael Grimson and
               Bart Kuijpers},
  title     = {Some lower bounds for the complexity of the linear programming feasibility
               problem over the reals},
  journal   = {J. Complex.},
  volume    = {25},
  number    = {1},
  pages     = {25--37},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.jco.2008.07.002},
  doi       = {10.1016/j.jco.2008.07.002},
  timestamp = {Thu, 20 Feb 2020 11:32:42 +0100},
  biburl    = {https://dblp.org/rec/journals/jc/GrimsonK09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics